# SDR HOC2003F00026

- Difficulty date: August 26, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, CORROSION WAS NOTED ON FUSELAGE INTERIOR SKIN AT STA 660-680 RBL-1.
